Las Vegas, NV
A 19-year-old male asked:
I get a headache within 30 minutes of me taking vyvanse (lisdexamfetamine). to help it, i took an ibuprofen one night and an excedrin another day. is this okay?
2 doctor answers • 7 doctors weighed in
Psychiatry 35 years experience
Dose: Headache is not very common but it can happen most people have fast heart rate abdominal pain loss of appetite . What is the dose best would be to lower the dose to see if your headache subside only short duration ok to take analgesic for headache if stays for days to weeks than talk to your doctor.
5.3k viewsReviewed >2 years ago
Child Psychiatry 37 years experience
Headache: Make sure your eating before taking Vyvance. You can also try splitting the dose. ex. if taking 20 mg in am try 10 mg am and 10 mg right after lunch.
3.9k viewsReviewed >2 years ago
Last updated May 1, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.